Variational formalism applied to control of autonomous switching systems
Control and Cybernetics, Tome 33 (2004) no. 4, pp. 535-549
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2004_33_4_a1,
author = {El Bagdouri, M. and C\'ebron, B. and Sechilariu, M. and Burger, J.},
title = {Variational formalism applied to control of autonomous switching systems},
journal = {Control and Cybernetics},
pages = {535--549},
year = {2004},
volume = {33},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2004_33_4_a1/}
}
TY - JOUR AU - El Bagdouri, M. AU - Cébron, B. AU - Sechilariu, M. AU - Burger, J. TI - Variational formalism applied to control of autonomous switching systems JO - Control and Cybernetics PY - 2004 SP - 535 EP - 549 VL - 33 IS - 4 UR - http://geodesic.mathdoc.fr/item/CC_2004_33_4_a1/ LA - en ID - CC_2004_33_4_a1 ER -
El Bagdouri, M.; Cébron, B.; Sechilariu, M.; Burger, J. Variational formalism applied to control of autonomous switching systems. Control and Cybernetics, Tome 33 (2004) no. 4, pp. 535-549. http://geodesic.mathdoc.fr/item/CC_2004_33_4_a1/